MathSciNet Relay Station
MathSciNet bibliographic data
MR1350473 43A15 (22D15 22E25 43A30)
Sitaram, A.; Sundari, M.; Thangavelu, S. Uncertainty principles on certain Lie groups. Proc. Indian Acad. Sci. Math. Sci. 105 (1995), no. 2, 135–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement